Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 45-54 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Filippis V D, Rehman N U, Ansari A Z. Lie Ideals and Generalized Derivations in Semiprime Rings. IJMSI. 2015; 10 (2) :45-54
URL: http://ijmsi.ir/article-1-481-en.html
Abstract:  

Let R be a 2-torsion free ring and L a Lie ideal of R. An additive mapping F : R ! R is called a generalized derivation on R if there exists a derivation d : R to R such that F(xy) = F(x)y + xd(y) holds for all x y in R. In the present paper we describe the action of generalized derivations satisfying several conditions on Lie ideals of semiprime rings.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb